Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 99, NWS Grand Rapids, MI

August 26, 2014Ionia County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 26, 2014, 2:36 PM EDT for Ionia County, Michigan. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2014, 2:36 PM EDT (18:36 UTC)
Expired
Aug 26, 2014, 3:20 PM EDT
In force
44 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Ionia County, MI

The radar

The Grand Rapids radar (KGRR), 35 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WUUS53 KGRR 261836
SVRGRR
MIC067-261930-
/O.NEW.KGRR.SV.W.0099.140826T1836Z-140826T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
236 PM EDT TUE AUG 26 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN IONIA COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 330 PM EDT

* AT 233 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  ODESSA...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAKE ODESSA...        PORTLAND...           BERLIN CENTER...
  CLARKSVILLE...        TREMAINE CORNERS...   FERGUSON CORNERS...
  KENT CORNERS...       ELMDALE...            FROST CORNERS...
  CAMPBELL CORNERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 8531 4290 8531 4296 8484 4277 8484
TIME...MOT...LOC 1837Z 269DEG 33KT 4281 8521

HAIL...<.75IN
WIND...60MPH

$$

TJT
2 follow-up statements
210 
WWUS53 KGRR 261848
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
248 PM EDT TUE AUG 26 2014

MIC067-261930-
/O.CON.KGRR.SV.W.0099.000000T0000Z-140826T1930Z/
IONIA MI-
248 PM EDT TUE AUG 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
IONIA COUNTY UNTIL 330 PM EDT...

AT 246 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FERGUSON
CORNERS...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  PORTLAND...           BERLIN CENTER...      TREMAINE CORNERS...
  FERGUSON CORNERS...   KENT CORNERS...       FROST CORNERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 8511 4292 8514 4296 8484 4277 8484
TIME...MOT...LOC 1848Z 258DEG 34KT 4284 8505

HAIL...<.75IN
WIND...60MPH

$$

TJT
659 
WWUS53 KGRR 261920
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
320 PM EDT TUE AUG 26 2014

MIC067-261930-
/O.CAN.KGRR.SV.W.0099.000000T0000Z-140826T1930Z/
IONIA MI-
320 PM EDT TUE AUG 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IONIA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS WILL REMAIN POSSIBLE THROUGH 330 PM EDT.

LAT...LON 4277 8511 4292 8514 4296 8484 4277 8484
TIME...MOT...LOC 1920Z 258DEG 34KT 4290 8465

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 1:35 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 26, 1:35 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
135 PM EDT TUE AUG 26 2014

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 325 AM EDT TUE AUG 26 2014

WARM AND HUMID CONDITIONS WILL CONTINUE TODAY WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS. THE BEST CHANCE OF THUNDERSTORMS WILL
COME LATE THIS MORNING AND AFTERNOON NEAR TO SOUTHEAST OF A LINE
FROM HOLLAND TO LANSING. A COOLER AND DRIER AIRMASS WILL MOVE IN
TONIGHT THROUGH THURSDAY. HOWEVER IT WILL TURN WARMER AND MORE
HUMID VERY LATE IN THE WEEK INTO NEXT WEEKEND WITH SCATTERED
SHOWERS AND THUNDERSTORMS.

&&

.UPDATE...
ISSUED AT 1054 AM EDT TUE AUG 26 2014

BUMPED UP POPS AND QPF ACROSS THE SOUTHERN ZONES AS CLUSTER OF
SHOWERS AND THUNDERSTORMS NOW ACROSS NORTHERN ILLINOIS AND
SOUTHERN LAKE MICHIGAN IS EXPECTED TO CONTINUE EAST AND MOVE
ACROSS AREAS SOUTH OF I-96 NEXT FEW HOURS. SIMILAR TO YESTERDAY
THE SEVERE THREAT IS LIMITED BY LACK OF DEEP LAYER SHEAR BUT
INSTABILITY WILL BE ENOUGH TO KEEP THE THREAT FOR STRONG
UPDRAFTS/DOWNDRAFTS AND SOME SMALL HAIL.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 325 AM EDT TUE AUG 26 2014

PRIMARY SHORT TERM FORECAST CONCERNS INVOLVE DETERMINING
CONVECTIVE POTENTIAL TODAY.

THE COLD FRONT WILL MOVE THROUGH OUR FCST AREA FROM NW TO SE THIS
MORNING AND AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP ALONG AND JUST AHEAD OF THE FRONT MAINLY THIS AFTERNOON.
GIVEN THE FRONTAL TIMING THE BEST CHANCE FOR SCATTERED SHOWERS AND
STORMS WILL COME LATE THIS MORNING AND AFTERNOON OVER OUR SE FCST
AREA NEAR TO MAINLY JUST SE OF KGRR OVER TOWARD LAN... BTL... AND
JXN. THIS IS WHERE THERE IS POTENTIAL FOR SB CAPE VALUES TO REACH
2500-3000 J/KG BY EARLY AFTERNOON AS SUGGESTED BY 00Z NAM/GFS
GUIDANCE.

THE SEVERE WX THREAT TODAY IS FAIRLY LOW IN SPITE OF THE
POTENTIALLY MODERATE TO STRONG INSTABILITY MAINLY BECAUSE OF WEAK
DEEP LAYER SHEAR AND LACK OF STRONGER FORCING FROM THE FRONT. EVEN
SO CANNOT RULE OUT ISOLATE SEVERE STORMS OVER OUR SE FCST AREA
THIS AFTERNOON GIVEN POTENTIAL FOR STRONG INSTABILITY JUST AHEAD
OF THE FRONT.

A COOLER AND DRIER AIRMASS WILL ADVECT IN BEHIND THE FRONT TONIGHT
THROUGH MIDWEEK. HAVE TRENDED THE FORECAST DRY FOR TONIGHT AFTER
FROPA WITH DRY WX ANTICIPATED WEDNESDAY THROUGH THURSDAY AS A HIGH
PRESSURE RIDGE BUILDS IN. PCPN TIED TO THE NEXT SYSTEM APPROACHING
FROM THE WEST SHOULD HOLD OFF UNTIL THURSDAY NIGHT.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 325 AM EDT TUE AUG 26 2014

OVERALL MODEL CONTINUITY IS FAIRLY GOOD TONIGHT BETWEEN THE GFS AND
THE ECMWF. THERE IS SOME DIVERGENCE IS SOLUTIONS OUT ON SUNDAY AND
MONDAY THOUGH. HAVE OPTED TO CONTINUE TO FOLLOW THE ECMWF HAS IT HAS
HAD MUCH BETTER RUN TO RUN CONSISTENCY LATELY. ALSO THE GFS HAS BEEN
CONVERGING TOWARDS ITS SOLUTIONS. FORECAST CONFIDENCE IS ONLY MEDIUM
THOUGH GIVEN THE DISPARITY BETWEEN THE MODELS.

THE LONG TERM STILL LOOKS LIKE A WET PERIOD AS A SURFACE BOUNDARY
WILL BE OSCILLATING THROUGH THE AREA ALMOST THE ENTIRE TIME. A WARM
FRONT SURGES NORTH THURSDAY NIGHT INTO FRIDAY...WITH THE ASSOCIATED
COOL FRONT STALLING OUT OVER THE AREA SATURDAY INTO SUNDAY. THE
ECMWF THEN PIVOTS A LOW THROUGH THE SOUTHERN GREAT LAKES INTO
MONDAY. HAVE MAINLY CHANCE POPS RIGHT THROUGH THE LONG TERM PERIOD
FOR SHOWERS AND STORMS. HEAVY RAINS ARE A DEFINITE POTENTIAL GIVEN
THE REPEATED ROUNDS OF CONVECTION. WPC QPF FOR THE LONG TERM IS ON
THE ORDER OF 1 TO 2 INCHES.

TEMPERATURES THROUGH THE PERIOD SHOULD BE SEASONABLE...IN THE UPPER
70S TO NEAR 80 ON MOST DAYS FOR HIGHS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 133 PM EDT TUE AUG 26 2014

AN AREA OF SHOWERS AND THUNDERSTORMS IS MOVING EAST ACROSS
SOUTHERN LOWER MICHIGAN. THESE STORMS WILL MOVE ACROSS THE TAF
SITES THROUGH 20Z...AFTER WHICH CONDITIONS SHOULD RETURN TO VFR.
CIGS/VSBYS WILL FALL TO IFR/MVFR DURING STORMS.

&&

.MARINE...
ISSUED AT 325 AM EDT TUE AUG 26 2014

WINDS AND WAVES WILL BE RELATIVELY LIGHT TODAY THROUGH MIDWEEK.
HOWEVER PATCHY FOG WILL POSE A HAZARD TO MARINERS TODAY BEFORE A
DRIER AIRMASS MOVES IN TONIGHT THROUGH MIDWEEK.

&&

.HYDROLOGY...
ISSUED AT 1101 PM EDT MON AUG 25 2014

A FEW THUNDERSTORMS COULD REDEVELOP OVERNIGHT...AND THUNDERSTORMS
ARE ALSO POSSIBLE ON TUESDAY PRIMARILY EAST OF US-131. THESE
STORMS WILL REMAIN ISOLATED TO SCATTERED IN NATURE AND WIDESPREAD
HYDRO IMPACTS ARE NOT EXPECTED. STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL. DRIER AIR MOVES IN LATE TUESDAY INTO WEDNESDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

UPDATE...OSTUNO
SYNOPSIS...LAURENS
SHORT TERM...LAURENS
LONG TERM...DUKE
AVIATION...93
HYDROLOGY...EBW
MARINE...LAURENS
Hazardous weather outlook, Aug 26, 6:07 AM EDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
607 AM EDT TUE AUG 26 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-271015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
607 AM EDT TUE AUG 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY GENERALLY SOUTHEAST OF
A MUSKEGON TO MT. PLEASANT LINE. SOME OF THE STORMS MAY BECOME
STRONG WITH WIND GUSTS IN EXCESS OF 50 MPH AND HAIL TO NEAR THREE
QUARTERS OF AN INCH IN DIAMETER. LOCALLY HEAVY RAINS ARE ALSO A
THREAT TODAY. STORMS WILL BE POSSIBLE FROM BEFORE DAYBREAK
THROUGH ABOUT 800 PM.

PATCHY DENSE FOG WILL BE POSSIBLE THIS MORNING THROUGH ABOUT
900 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-271015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
607 AM EDT TUE AUG 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY ESPECIALLY FOR
AREAS SOUTH OF MUSKEGON. STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 35 KNOTS ALONG WITH HAIL

AREAS OF FOG WILL BE POSSIBLE TODAY OUT ON THE LAKE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUKE

In the hours before

Local storm report, Aug 26, 2:20 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
220 PM EDT TUE AUG 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     LIGHTNING        4 ENE CASTLE PARK       42.77N 86.13W
08/26/2014                   ALLEGAN            MI   BROADCAST MEDIA

            SOUTH SHORE MIDDLE SCHOOL REPORTEDLY STRUCK
            BY LIGHTNING WITH SMOKE COMING FROM ROOF.
            COURTESY OF GR PRESS. TIME IS ESTIMATED.

&&
Local storm report, Aug 26, 2:25 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
225 PM EDT TUE AUG 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     3 NE PORTAGE            42.23N 85.55W
08/26/2014  M40 MPH          KALAMAZOO          MI   ASOS

            ASOS STATION KZOO/BATTLE CREEK INTL AIRPORT
            /AZO/

&&

KZOO/BATTLE CREEK INTL AIRPORT
Local storm report, Aug 26, 2:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
228 PM EDT TUE AUG 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     2 SW CASCADE            42.88N 85.52W
08/26/2014  M43 MPH          KENT               MI   ASOS

            REPORTED AT GERALD R. FORD INTERNATIONAL
            AIRPORT

&&

REPORTED AT GERALD R. FORD INTERNATIONAL AIRPORT
Special weather statement, Aug 26, 2:30 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
230 PM EDT TUE AUG 26 2014

MIZ058-059-065>067-073-074-262030-
BARRY-CALHOUN-CLINTON-EATON-INGHAM-IONIA-JACKSON-
230 PM EDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRAND RAPIDS TO
HASTINGS TO KALAMAZOO...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WIND GUSTS GREATER THAN 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS. BRIEF NUISANCE FLOODING WILL ALSO BE POSSIBLE WITH THE
HEAVIER DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
  IONIA...              CHARLOTTE...          LANSING...
  JACKSON...            ST. JOHNS...          SARANAC...
  BELLEVUE...           TEKONSHA...           BELDING...
  MARSHALL...           PORTLAND...           GRAND LEDGE...
  ALBION...             SPRINGPORT...         CONCORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

&&

LAT...LON 4242 8530 4243 8507 4277 8507 4277 8531
      4312 8531 4312 8437 4278 8436 4277 8416
      4207 8414 4207 8529
TIME...MOT...LOC 1827Z 267DEG 28KT 4308 8549 4276 8520
          4242 8520

TJT
Local storm report, Aug 26, 2:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
233 PM EDT TUE AUG 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HEAVY RAIN       1 SE JENISON            42.90N 85.81W
08/26/2014  M1.10 INCH       OTTAWA             MI   TRAINED SPOTTER

            TOTAL OVER LAST HOUR.

&&
Local storm report, Aug 26, 2:35 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
235 PM EDT TUE AUG 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FLOOD            4 E GRAND VALLEY        42.97N 85.79W
08/26/2014                   OTTAWA             MI   TRAINED SPOTTER

            SOME MINOR STREET FLOODING AT 1ST ST NEAR
            LAKE MICHIGAN DRIVE. ESTIMATED TO BE SEVERAL
            INCHES DEEP.

&&

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 12:43 PM EDTSpecial Marine WarningGRR92 min
Aug 26, 12:46 PM EDTSpecial Weather StatementGRRAllegan59 min
Aug 26, 1:32 PM EDTSpecial Weather StatementGRRBarry, Kalamazoo88 min
Aug 26, 1:38 PM EDTSpecial Weather StatementGRRKent, Ottawa82 min
Aug 26, 2:30 PM EDTSpecial Weather StatementGRRCalhoun, Clinton, Eaton, Ingham, Ionia, Jackson2 hr
Aug 26, 2:44 PM EDTSevere Thunderstorm WarningGRREaton48 min
Aug 26, 2:59 PM EDTSevere Thunderstorm WarningGRRClinton25 min
Aug 26, 3:09 PM EDTSevere Thunderstorm WarningGRRIngham62 min
Aug 26, 3:28 PM EDTSevere Thunderstorm WarningGRRJackson38 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.